# SDR DXTA200501011

- Difficulty date: October 8, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 4,708 hours, 2,943 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BANG CAN BE FELT AND HEARD FROM NOSE AREA DURING FLIGHT ABOUT EVERY 10 MINS IN CLIMB & DESCENT EVERY 15-20 IN CRUISE.  REQUIRING TEST FLIGHT OCF FOR FURTHER EVALUATION.  PERFORMED GEAR SWING MULTIPLE TIMES AND COULD NOT DUPLICATE PROBELM.  CONFIRMED THE GEAR BUMP CHECKLIST HAD BEEN PERFORMED WHEN AT CESSNA WITH SAMES DISCREPANCY PRIOR TO CMH ARRIVAL.  INSPECTED ALL GEAR ROLLERS FOR FREEDOM OF MOVEMENT AND HOOK / ROLLER INTERFACE.
